# SDR AALA202211156346

- Difficulty date: September 29, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 60,615 hours, 35,454 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5347041020800
- Condition: Corroded
- Location: Frm56-57 S42-43l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FUSELAGE INTERNAL SKIN PANEL BETWEEN FR 56 AND FR 57, BETWEEN S42L AND S43L IN THE AFT CARGO COMPARTMENT. REPAIRED SKIN PANEL PER EA 339887.
